# SDR YENA2022032100291

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 65,191 hours, 23,016 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Line
- Condition: Leaking
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1459, BDL-FLL. ' ON TAKEOFF HYD Y LO RES DISPLAYED ON ECAM. CONTINUE TAKE OFF. HYD Y RES DRAINED COMPLETELY AFTER 15 MIN; FOUND #2 ENG INBOARD T/R CROSS OVER HYD LINE CHAFED THRU AND LEAKING. SEE LOG PG 3316460 ITEM #2 FOR REPLACEMENT REPLACED #2 ENG EDP DUE TO CAVITATION. 3316460 ITEM #2: REPLACED ENG E INBOAR UPPER TR CROSS OVER FLEX SHAFT HOSE REF AMM 78-32-44.OPS AND LEAK CHECKS REQUIRED. SEE LOG PG 3316456 ITEM 1 ALL GROUND &LEAK CHECK GOOD.A/C OK FOR SERVICE. 3316456 ITEM: ACCOMPLISHED LEAK CK OF #2 ENG CASE DRAIN FILTER & YELLO SYSTEM.HYD HP FILTER AS PER REF AMM 29-13-00.'
